# SDR IPXA2020080318516

- Difficulty date: August 1, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 22,254 hours, 13,932 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: A53275455201
- Condition: Corroded
- Location: Frame 62
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG, MAIN CARGO CORROSION ON CARGO TRACK ADAPTER CROSSBEAM 62.  REMOVED & REPLACED THE CLS ADAPTER IAW SRM 51-40-21
